MathSciNet Relay Station
MathSciNet bibliographic data
MR2204280 (2007a:42015) 42A63 (42B05 42C10 42C20)
Ash, J. Marshall; Tetunashvili, Sh. T. Uniqueness for multiple trigonometric and Walsh series with convergent rearranged square partial sums. Proc. Amer. Math. Soc. 134 (2006), no. 6, 1681–1686.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement